# SDR DHL200072434C

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LOWER FUSELAGE FAIRING CRACKED AT BS 740 AND ACCESS PANEL  3448R.  RENOVED AND REPLACED DAMAGED SECTION OF FAIRING FRAME AT STA 740.  ALODINE AND PRIMED AREA.
